# SDR ASAA2021123137060

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 61,481 hours, 30,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR ER LIGHT INOP. GROUNDED - YES. RELAMPED L1 DOOR EXTERIOR EMERGENCY LIGHT REF IAI CMM 33-51-00-003.
